# SDR DHLA2008745684

- Difficulty date: November 11, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/WELL SKIN/WEB CORRODED AT BS 326.5, LBL 17.5.  ACCOMPLISHED SKIN REPAIR PER EO COO-2-53-375-08 DATED 10/22/2008.  REF FAA FORM 8110-3 DATED 11/6/2008 AND EVA B253-00161 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 1-666.
